Volume 20, issue 7 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Strands algebras and Ozsváth and Szabó's Kauffman-states functor

Andrew Manion, Marco Marengon and Michael Willis

Algebraic & Geometric Topology 20 (2020) 3607–3706
Bibliography
1 J E Andersen, L O Chekhov, R C Penner, C M Reidys, P Sułkowski, Topological recursion for chord diagrams, RNA complexes, and cells in moduli spaces, Nuclear Phys. B 866 (2013) 414 MR2982079
2 J E Andersen, H Fuji, M Manabe, R C Penner, P Sułkowski, Enumeration of chord diagrams via topological recursion and quantum curve techniques, from: "Quantum geometry of moduli spaces with applications to TQFT and RNA folding" (editor M Schlichenmaier), Trav. Math. 25, Fac. Sci. Technol. Commun. Univ. Luxembourg (2017) 285 MR3700065
3 D Auroux, Fukaya categories and bordered Heegaard–Floer homology, from: "Proceedings of the International Congress of Mathematicians, II" (editors R Bhatia, A Pal, G Rangarajan, V Srinivas, M Vanninathan), Hindustan (2010) 917 MR2827825
4 M Kontsevich, Vassiliev’s knot invariants, from: "I M Gelfand Seminar" (editors S Gelfand, S Gindikin), Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137 MR1237836
5 A D Lauda, A Manion, Ozsváth–Szabó bordered algebras and subquotients of category 𝒪, Adv. Math. 376 (2021) 107455 MR4178927
6 A D Lauda, H Pfeiffer, Open-closed strings : two-dimensional extended TQFTs and Frobenius algebras, Topology Appl. 155 (2008) 623 MR2395583
7 Y Lekili, A Polishchuk, Homological mirror symmetry for higher-dimensional pairs of pants, Compos. Math. 156 (2020) 1310
8 R Lipshitz, P S Ozsváth, D P Thurston, A bordered HF algebra for the torus, in preparation
9 R Lipshitz, P S Ozsváth, D P Thurston, Heegaard Floer homology as morphism spaces, Quantum Topol. 2 (2011) 381 MR2844535
10 R Lipshitz, P S Ozsváth, D P Thurston, Bimodules in bordered Heegaard Floer homology, Geom. Topol. 19 (2015) 525 MR3336273
11 R Lipshitz, P S Ozsváth, D P Thurston, Bordered Heegaard Floer homology, 1216, Amer. Math. Soc. (2018) MR3827056
12 J Lurie, On the classification of topological field theories, from: "Current developments in mathematics" (editors D Jerison, B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), International (2009) 129 MR2555928
13 A Manion, Khovanov–Seidel quiver algebras and Ozsváth–Szabó’s bordered theory, J. Algebra 488 (2017) 110 MR3680914
14 A Manion, On the decategorification of Ozsváth and Szabó’s bordered theory for knot Floer homology, Quantum Topol. 10 (2019) 77 MR3900777
15 A Manion, M Marengon, M Willis, Bimodules over strands algebras and Ozsváth–Szabó’s Kauffman states functor, in preparation
16 A Manion, M Marengon, M Willis, Generators, relations, and homology for Ozsváth–Szabó’s Kauffman-states algebras, Nagoya Math. J. (2020)
17 A Manion, R Rouquier, Higher representations and cornered Heegaard Floer homology, (2020) arXiv:2009.09627
18 J McCleary, User’s guide to spectral sequences, 12, Publish or Perish (1985) MR820463
19 P S Ozsváth, Z Szabó, The Pong algebra, in preparation
20 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
21 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
22 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
23 P Ozsváth, Z Szabó, Knot Floer homology calculator, software (2017)
24 P Ozsváth, Z Szabó, Kauffman states, bordered algebras, and a bigraded knot invariant, Adv. Math. 328 (2018) 1088 MR3771149
25 P Ozsváth, Z Szabó, Algebras with matchings and knot Floer homology, preprint (2019) arXiv:1912.01657
26 P Ozsváth, Z Szabó, Bordered knot algebras with matchings, Quantum Topol. 10 (2019) 481 MR4002230
27 R C Penner, Decorated Teichmüller theory of bordered surfaces, Comm. Anal. Geom. 12 (2004) 793 MR2104076
28 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math/0306378 MR2704683
29 R Zarev, Bordered Floer homology for sutured manifolds, preprint (2009) arXiv:0908.1106
30 C Zibrowius, Peculiar modules for 4–ended tangles, J. Topol. 13 (2020) 77 MR3999673